The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Number Theory Group" and Year is 1995

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: F | H
Number of items: 4.


Flynn, E. V. (1995) On a theorem of Coleman. Manuscripta Mathematica, 88 . pp. 447-456. ISSN 0025-2611

Flynn, E. V. (1995) Solving Diophantine problems on curves via descent on the jacobian. In: Number Theoretic and Algebraic Methods in Computer Science. World Scientific Publishing, River Edge, USA, pp. 65-68. ISBN 9-8102-2334-X

Flynn, E. V. (1995) An explicit theory of heights. Transactions of the American Mathematical Society, 347 (8). pp. 3003-3015. ISSN 0002-9947


Heath-Brown, D. R. (1995) A mean value estimate for real character sums. Acta Arithmetica, 72 . pp. 237-275.

This list was generated on Thu Dec 13 17:11:44 2018 GMT.